Current opinion in otolaryngology & head and neck surgery · 2015
Dysphonia associated with the use of inhaled corticosteroids.
СтатьяОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Chmielewska Monika, Akst Lee M
Аннотация
PURPOSE OF REVIEW: This article discusses the relationship between inhaled corticosteroids and dysphonia, with discussion of the therapeutic use of inhaled steroids in laryngeal disease and a review of negative laryngeal effects of this class of medication in patients with reactive airway disease.
RECENT FINDINGS: Although prescribed for their anti-inflammatory effects (predominantly for pulmonary disease and less often for laryngeal conditions), corticosteroid inhalers can cause laryngeal inflammation. This may relate to chemical irritation from the inhaler itself as well as fungal inflammation related to opportunistic candidiasis that may accompany inhaler use. Patients who suffer from dysphonia because of inhaler use may improve if switched to another inhaler. Studies suggest that ciclesonide metered-dose inhaler may have less oropharyngeal deposition and therefore be associated with reduced oropharyngeal candidiasis and dysphonia compared with other inhaled corticosteroids.
SUMMARY: Corticosteroid inhalers are a common cause of dysphonia and their use should be investigated in any patient with laryngeal complaints.
RECENT FINDINGS: Although prescribed for their anti-inflammatory effects (predominantly for pulmonary disease and less often for laryngeal conditions), corticosteroid inhalers can cause laryngeal inflammation. This may relate to chemical irritation from the inhaler itself as well as fungal inflammation related to opportunistic candidiasis that may accompany inhaler use. Patients who suffer from dysphonia because of inhaler use may improve if switched to another inhaler. Studies suggest that ciclesonide metered-dose inhaler may have less oropharyngeal deposition and therefore be associated with reduced oropharyngeal candidiasis and dysphonia compared with other inhaled corticosteroids.
SUMMARY: Corticosteroid inhalers are a common cause of dysphonia and their use should be investigated in any patient with laryngeal complaints.